# SDR FGQ2004F00002

- Difficulty date: August 23, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N69BP
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449085
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 39824803
- Condition: Cracked
- Location: Fuel Tank
- Part time: 1,107 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH FUEL CAPS PN 39824-803 FOUND CRACKED AT LATCH PIVOT WHERE ROLL PIN RETAINS LATCH LEVER TO CAP BODY.
